Top
10
Doctor insights on: Imodium Ad Oral

Share
1

1
Ive had diarrea for a month and imodium ad does not help?

Ive had diarrea for a month and imodium ad does not help?

Overdue: Med isn't working. Stop trying to self-medicate. See GP or Gastroenterologist immediately. Your body is telling you something's wrong. Listen to it. ...Read more

Dr. Marvin Ott
213 doctors shared insights

Imodium (Definition)

Imodium is an anti-diarrheal agent which is a ...Read more


3

3
Took dulcolax at 8 pm last night hoping it would work overnight. Have an event today so took Imodium (loperamide) ad at 5 am (9 hrs later). Is this safe?

Took dulcolax at 8 pm last night hoping it would work overnight.  Have an event today so took Imodium (loperamide) ad at 5 am (9 hrs later). Is this safe?

Stool: My concern here is why take a strong laxative at night,then a anti-motility the next morning. This a setup for chronic issues. If it is a chronic problem,see your primary care doctor for assistance. ...Read more

4

4
I was wondering if I can take pepto or Imodium (loperamide) ad with fluconazole without having a reaction.

I was wondering if I can take pepto or Imodium (loperamide) ad with fluconazole without having a reaction.

It's ok: There should be no interactions between fluconazole and either of these over-the-counter medicines. If you had to choose, I would use Imodium (loperamide) rather than Pepto-Bismol, since it tends to be more effective for diarrhea. If you're having diarrhea, be sure to increase your fluid intake to avoid dehydration. Contact your doctor if it persists. Good luck. ...Read more

5

5
Should a patient take imodium (loperamide) ad in conjunction with antibiotics, while being diagnosed with c. Difficile?

Should a patient take imodium (loperamide) ad in conjunction with antibiotics, while being diagnosed with c. Difficile?

NO: Imodium (loperamide) or Lomotil cause retention of the c. Difficile toxin and worse injury to the colon. They can cause toxic mega colon and death and should never be used when c. Difficile is suspected. ...Read more

See 1 more doctor answer
6

6
I took Metamucil for constipation..Now it's loose kind of like diarrhea..Should i take imodium (loperamide) ad or diarrhea meds or just wait it out?

I took Metamucil for constipation..Now it's loose kind of like diarrhea..Should i take imodium (loperamide) ad or diarrhea meds or just wait it out?

None of the above.: If the "diarrhea" is not fulminant--i.e., mostly water accompanied by cramping, don't worry about it. The colon is designed as a "low pressure" environment. The less force needed the better. Metamucil is a "bowel normalizer"--it helps both constipation and diarrhea. Consequently, you can take more metamucil if you want to "firm up" your stools a bit. Having loose stools is not a disease. ...Read more

7

7
The last couple of days I have been throwing up and having diarrhea. After I took Imodium (loperamide) ad I have not threw up but I still have diarrhea. Plz help?

The last couple of days I have been throwing up and having diarrhea.  After I took Imodium (loperamide) ad I have not threw up but I still have diarrhea. Plz help?

Could be GI bug: Nausea/vomiting/diarrhea sounds like a GI bug. You should drink plently of fluids. If unable to keep fluids down or symptoms persist beyond 3 days I would consider seeing a doctor. ...Read more